Facebook Pixel
EmpowHER Guest

I had sex with my boyfriend and I took a pill within 4 hours.I got my period after 15 days. But, now after a month I haven't gotten a period. Does this mean I'm pregnant?

By Anonymous December 11, 2014 - 2:18am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

Since you had vaginal bleeding 15 days after taking an emergency contraceptive, the pill worked and you were not pregnant.

Some women report changes to their menstrual cycles as a side effect of an emergency contraceptive. Their next period starts earlier or later than normal.

However, if you had unprotected sex since your last period, you could be pregnant.

If you have not had unprotected sex since bleeding after taking the pill, just wait at least another week. Consult your gynecologist if you do not start your period by then.


December 11, 2014 - 9:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!